Quetiapine Related Acute Paralytic Ileus in a Bipolar I Disorder Patient with Successful Low Dose Amisulpride Substitution: A Case Report.
Аннотация
The mechanism of medication-induced gastrointestinal hypomotility is primarily caused by muscarinic cholinergic antagonism. This effect may cause constipation and paralytic ileus, which may lead to fatal complications. A 51-year-old woman was admitted due to manic episode recurrence. She developed paralytic ileus under quetiapine use and treated successfully under low dose amisulpride use. The related mechanism, associated risk factors, and the rationale for medication switch are discussed.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.